# SDR CA131205002

- Difficulty date: November 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 9,689 hours
- Engine: Pwa PT6A21
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Arm
- Part number: AN3H23A
- Condition: Separated
- Location: Ice Vane
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED THAT THE RT ENGINE ICE FAIL LIGHT CAME ON IN FLIGHT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THAT THE ACTIVATION ARM HAD SEPARATED FROM THE REAR ICE VANE.  THE BOLT THAT HOLDS THE ARM ON HAD BROKEN OFF MID THREADS.  THIS ALLOWED THE ARM TO EXTEND FURTHER THAN NORMAL AND DAMAGE THE SIDE OF THE LIGHTNING HOLE IT TRAVELS IN.   THE LOWER FRAME WAS REPAIRED AND A NEW BOLT INSTALLED. THE SYS WAS TESTED WITH NO FURTHER PROBLEMS FOUND.
